# SDR DXTA2024060311960

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N237QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6127
- Aircraft time: 4,905 hours, 2,717 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 7500060000
- Part serial: 1978T
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, A CONSTANT THUMPING EMITTED FROM NLG  AREA. NO EICAS MESSAGES.  ALL HYD TEMPS & PRESSURES NORMAL.  GEAR EXTEND NORMAL & THUMPING CEASED.  GEAR RETRACTION PRODUCED SAME THUMPING & AN ODOR OF HOT MACHINERY.  GEAR EXTENDED ELIMINATED SOUND & ODOR.  ALL INDICATIONS NORMAL.  LANDED WITHOUT INCIDENT.  REMOVED NLG DOOR ACTUATOR.  INSTALLED REPAIRED NLG DOOR ACTUATOR IAW AMM 32-22-07.  REMOVED NLG DOOR SOLENOID SELECTOR VALVE. INSTALLED OVERHAULED NLG SOLENOID SELECTOR VALVE IAW  AMM 32·22·13. REMOVED LT NLG DOOR SPRING POT ASSY.  INSTALLED NEW LT NLG DOOR SPRING POT ASSY IAW AMM 32-22-00.  VERIFIED RIGGING AND ADJUST OF NLG DOORS, PERFORMED OPS TEST IAW AMM 32-22-10 AND 32-22-00.  OPS TEST SAT.
